# SDR SWAA2014011624167

- Difficulty date: December 28, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 55,527 hours, 44,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD TE FLAP LOWER SKIN DELAMINATED.  REPAIRED SKIN IAW SRM.
